Non-Rational and Rational Transfinite Interpolation Using Bernstein Polynomials

Christopher G. Provatidis. Non-Rational and Rational Transfinite Interpolation Using Bernstein Polynomials. Int. J. Comput. Geometry Appl., 32(1&2):55-89, 2022. [doi]

@article{Provatidis22,
  title = {Non-Rational and Rational Transfinite Interpolation Using Bernstein Polynomials},
  author = {Christopher G. Provatidis},
  year = {2022},
  doi = {10.1142/S0218195922500030},
  url = {https://doi.org/10.1142/S0218195922500030},
  researchr = {https://researchr.org/publication/Provatidis22},
  cites = {0},
  citedby = {0},
  journal = {Int. J. Comput. Geometry Appl.},
  volume = {32},
  number = {1&2},
  pages = {55-89},
}